# SDR ASAA0874018

- Difficulty date: November 21, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 113A4001
- Condition: Punctured
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER LOWER SURFACE PUNCTURED.  REPAIRED LOWER SURFACE PER SRM 57 70 10 REPAIR 2.
